Panadol Suspension 1-6 Year 60ml

#
MYR 9.90 MYR 7.90

Availability: In Stock

CV: 2.00

Product Code: 10108820

A fever is present when the body temperature is above 37C. This is sometimes accompanied by shivering, chills and a flushed face or hot skin. Fever is a sign that the body is fighting an infection, example a cold or flu; although it may also be due to non-infectious causes such as heat stroke and dehydration.
+
A fever is present when the body temperature is above 37C. This is sometimes accompanied by shivering, chills and a flushed face or hot skin. Fever is a sign that the body is fighting an infection, example a cold or flu; although it may also be due to non-infectious causes such as heat stroke and dehydration.

A fever is present when the body temperature is above 37C. This is sometimes accompanied by shivering, chills and a flushed face or hot skin. Fever is a sign that the body is fighting an infection, example a cold or flu; although it may also be due to non-infectious causes such as heat stroke and dehydration.
Panadol Suspension is aspirin-free and contains no alcohol provides gentle relief from fever and pain in children. Panadol Children Suspension 1-6 is gentle on little stomachs.

Features & Benefits

Panadol Children Suspension 1-6 provides gentle relief from fever and pain including:
*Headache
*Cold & Flu symptoms
*Immunization/ Vaccination
*Teething

While being gentle to little stomachs.
Its pleasant formulation of strawberry flavor is not likely to upset or irritate children stomachs

Dosage/How To Use

The dose for Panadol Children Suspension 1-6 may be chosen based on weight or age; use weight if you know it, otherwise use age. Refer to the pack to determine the correct dose for your child.
*Use only as directed and consult your family doctor if pain or fever persists.
*Recommended dose is 6ml - 10ml for children aged between 1 to 3 years old
*Recommended dose is 10ml - 15ml for children aged between 4 to 6 years old
*Not recommended for children under 1 year of age.
*The recommended dose is 10-15 milligrams of paracetamol for every 1 kilogram body weight.
*Do not give more than 4 times daily
*Minimum dosing interval: 4 hours.
*Maximum duration of continued use without medical advice: 3 days.

Cautions

*Always read the label. For the relief of pain and fever. Incorrect use could be harmful.
*Do not give your child any other medications that contain paracetamol while they are taking Children's Panadol.
*Do not give your child this medicine if they are allergic to paracetamol.
*If your child has any kidney or liver problems, please consult your doctor before giving them children's Panadol.
*Ask your pharmacist for advice if your child is taking any other medications.
*Keep out of sight and reach of children.
*Paracetamol overdose may cause liver failure. Immediate medical management is required in the event of an overdose, even if symptoms of overdose are not present.

Customer Review

Product Reviews

You gave a rating of 0 star(s)

Your Review